My Grandson was diagnosed with ADHD,Bipolor and Asbergers as well as a disability in writing .His writing can not be read .He has to start typing things into a computer and print it out .
Can Zoloft taken in Pregnancy ,do to a Depression caused by Midral Valve Prolaps,be the cause of all this or of some of this ?
i took paxil when i was pregnant with my oldest son, who does show some signs of aspers, i have worked with him daily for the last few years and he seems to be outgrowing this
but i do believe that the paxil which is in the same class of drug as zoloft can and will cause developmental delay, but the doctors can hide behind the risk VS. the benifits
i was terribly depressed when i was pregnant, my doc promised me there was no risk, this was 9 yrs ago, last year i worked for DMH dept of mental health and read several journals that connected sri's to developmental delay
whats done is done, no one can go back and change the past, now we all must deal with life the best we can
i have decided to spend all of my time, loving and helping my children get what they neeed out of life and thats all you can do for your grandson
if he cannot write so well, dont force him, its not the end of the world, and after asking a learning disabled child to write can be like asking a blind person to read
respect their limitations, work around them and build on his talents
i just started homeschooling and i have seen an absolute change in my child, it is amazing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.